MAUDE Adverse Event Report: EBI, LLC. SPF PLUS-MINI (60 ¿A/W); SPF PLUS MINI

EBI, LLC. SPF PLUS-MINI (60 ¿A/W); SPF PLUS MINI
Model Number N/A
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in (b)(6) 2019.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had the spf implanted approximately 3 years after being implanted.The patient indicated that the device was explanted because it was not mri safe.She stated that spf did not cause her to feel well, and she experienced pain.The patient stated that she has had no quality of life for the past 3 years, and that the spf affected her immune system.The patient also indicated that she had a bone graft that never healed due to the spf.No additional patient consequences were reported.

Brand Name
SPF PLUS-MINI (60 ¿A/W)
Common Device Name
SPF PLUS MINI
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key8631438
Report Number0002242816-2019-00015
Device Sequence Number1942212
Product Code LOE
UDI-Device Identifier00812301020126
UDI-Public00812301020126
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P850035/S033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number10-1398M
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0287-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;